American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 114 of 114 found      Go to page: 1 2 3 4

[91] John P. Boyd. A Chebyshev polynomial rate-of-convergence theorem for Stieltjes functions . Math. Comp. 39 (1982) 201-206. MR 658224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] John P. Boyd. The rate of convergence of Chebyshev polynomials for functions which have asymptotic power series about one endpoint . Math. Comp. 37 (1981) 189-195. MR 616371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] C. B. Dunham and Jack Williams. Rate of convergence of discretization in Chebyshev approximation . Math. Comp. 37 (1981) 135-139. MR 616366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] C. de Boor, R. DeVore and K. Höllig. Mixed norm $n$-widths . Proc. Amer. Math. Soc. 80 (1980) 577-583. MR 587931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jane Cullum. The effective choice of the smoothing norm in regularization . Math. Comp. 33 (1979) 149-170. MR 514816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Avram Sidi. Convergence properties of some nonlinear sequence transformations . Math. Comp. 33 (1979) 315-326. MR 514827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] E. B. Saff and R. S. Varga. The sharpness of Lorentz's theorem on incomplete polynomials . Trans. Amer. Math. Soc. 249 (1979) 163-186. MR 526316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Philippe G. Ciarlet. Interpolation error estimates for the reduced Hsieh-Clough-Tocher triangle . Math. Comp. 32 (1978) 335-344. MR 482249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Q. I. Rahman and G. Schmeisser. Rational approximation to $e\sp{-x}$. II . Trans. Amer. Math. Soc. 235 (1978) 395-402. MR 682544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] J. Tzimbalario. Derivatives of polynomials of best approximation. Bull. Amer. Math. Soc. 83 (1977) 1311-1312. MR 0447904.
Abstract, references, and article information   
View Article: PDF

[102] M. v. Golitschek. Linear approximation by exponential sums on finite intervals. Bull. Amer. Math. Soc. 81 (1975) 443-445. MR 0404938.
Abstract, references, and article information   
View Article: PDF

[103] John A. Roulier. Nearly comonotone approximation . Proc. Amer. Math. Soc. 47 (1975) 84-88. MR 0364967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Wolfgang Dahmen and Ernst Gorlich. A conjecture of M. Golomb on optimal and nearly-optimal linear approximation. Bull. Amer. Math. Soc. 80 (1974) 1199-1202. MR 0355447.
Abstract, references, and article information   
View Article: PDF

[105] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information   
View Article: PDF

[106] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information   
View Article: PDF

[107] D. J. Newman. The Zygmund condition for polygonal approximation . Proc. Amer. Math. Soc. 45 (1974) 303-304. MR 0361553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Gilbert Strang. Piecewise polynomials and the finite element method. Bull. Amer. Math. Soc. 79 (1973) 1128-1137. MR 0327060.
Abstract, references, and article information   
View Article: PDF

[109] P. Erdös and A. R. Reddy. Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$. Bull. Amer. Math. Soc. 79 (1973) 992-993. MR 0338626.
Abstract, references, and article information   
View Article: PDF

[110] D. J. Newman, Eli Passow and Louis Raymon. Piecewise monotone polynomial approximation . Trans. Amer. Math. Soc. 172 (1972) 465-472. MR 0310506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$. Bull. Amer. Math. Soc. 77 (1971) 460-461. MR 0273030.
Abstract, references, and article information   
View Article: PDF

[112] Elizabeth Carlson. On the convergence of certain methods of closest approximation . Trans. Amer. Math. Soc. 28 (1926) 435-447. MR 1501357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Dunham Jackson. On the convergence of certain trigonometric and polynomial approximations . Trans. Amer. Math. Soc. 22 (1921) 158-166. MR 1501167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Dunham Jackson. On the degree of convergence of Sturm-Liouville series . Trans. Amer. Math. Soc. 15 (1914) 439-466. MR 1500989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 114 of 114 found      Go to page: 1 2 3 4